# SDR REXA2025121801047

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 38,400 hours, 27,142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: 601R3189601
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN PAX DOOR REPLACED PAX DOOR VENT FLAP ROD ASSY
